# SDR AALA202011209033

- Difficulty date: November 9, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER FITTING FROM FR 66 TO FR 68 AND STR 23L AT AFT GALLEY AREA MEASURING L=3.522 INCHES, W=0.664 INCH, D=0.012 INCH.  REPLACED CENTER FITTING, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53480505.
